Ресурси де є автор Gol’dshtein V. M.
Gol’dshtein V. M.ORCID: https://orcid.org/0000-0001-6761-9607, Sevost’yanov Е. А.
ORCID: https://orcid.org/0000-0001-7892-6186, Ukhlov A. D.
ORCID: https://orcid.org/0000-0001-5560-2488
(2025)
On the theory of generalized quasiconformal mappings.
In: International Conference “Complex and hypercomplex analysis and their applications”, August 6-10, 2025, Zhytomyr.
С. 18–19.
Gol’dshtein V. M.ORCID: https://orcid.org/0000-0001-6761-9607, Sevost’yanov Е. А.
ORCID: https://orcid.org/0000-0001-7892-6186, Ukhlov A. D.
ORCID: https://orcid.org/0000-0001-5560-2488
(2024)
On the theory of generalized quasiconformal mappings.
Complex Analysis and its Synergies. Т. 10.
ISSN 2197-120X.
Sevost’yanov Е. А.ORCID: https://orcid.org/0000-0001-7892-6186, Ukhlov A. D.
ORCID: https://orcid.org/0000-0001-5560-2488, Gol’dshtein V. M.
ORCID: https://orcid.org/0000-0001-6761-9607
(2024)
Composition operators on Sobolev spaces and weighted moduli inequalitites.
Mathematical Reports. Т. 76, № 2.
С. 101–113.
ISSN 2285-3898.
DOI: 10.59277/mrar.2024.26.76.2.101.